Translator Disclaimer
June 2008 The PCF conjecture and large cardinals
Luís Pereira
J. Symbolic Logic 73(2): 674-688 (June 2008). DOI: 10.2178/jsl/1208359066

Abstract

We prove that a combinatorial consequence of the negation of the PCF conjecture for intervals, involving free subsets relative to set mappings, is not implied by even the strongest known large cardinal axiom.

Citation

Download Citation

Luís Pereira. "The PCF conjecture and large cardinals." J. Symbolic Logic 73 (2) 674 - 688, June 2008. https://doi.org/10.2178/jsl/1208359066

Information

Published: June 2008
First available in Project Euclid: 16 April 2008

zbMATH: 1153.03024
MathSciNet: MR2414471
Digital Object Identifier: 10.2178/jsl/1208359066

Subjects:
Primary: 03E04, 03E05, 03E10, 03E35, 03E55

Rights: Copyright © 2008 Association for Symbolic Logic

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.73 • No. 2 • June 2008
Back to Top